# SDR 95ZZZW227

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11004
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1016
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 503
- Part time: 59,668 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK, FOUND CRACKS IN UPPER RIB CAP IWS 503, IN CASTELLATION AT FORWARD SIDE OF STRINGERS 13, 24 AND 25, 1.1250 INCH, 1.25 INCH AND ONE INCH, RESPECTIVELY, INTO AND THROUGH RADIUS.  REPAIRED BY INSTALLATION OF NEW SECTION OF RIB CAP PER DRAWING NR 1647070.  TOTAL CYCLES 23,342.
